Review: could Broken bone cause Skin burning sensation?
We study 503 people who have Broken bone from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
Stay connected: join a mobile support group for people who have Broken bone and Skin burning sensation >>>
Broken bone (latest reports from 57,045 patients) is typically treated by Vicodin, Lortab.
Skin burning sensation
Skin burning sensation (latest reports from 43,020 patients) has been reported by people with high blood cholesterol, high density lipoprotein decreased, high blood pressure, low density lipoprotein increased, rheumatoid arthritis.
On Jul, 14, 2014: No report is found.
You can also:
Get connected! Join a mobile support group:
- group for people who have Broken bone
- group for people who have Skin Burning Sensation
Common treatments for Broken Bone and their efficacy:
Could your drug cause it?
Comments from related studies:
From this study (5 days ago):
I have been taking large amounts of benadryl almost daily for the last two years. These last 6 months I have noticed weird and painful/scary symptoms after taking my dose (yellow skin,reversed vision; i am normally nearsighted but after taking a dose I become farsighted or completely blurred.lower back pain, stomach burning, even seizures) these symptoms fade after the benadryl works its way out of my system. I just dont know if i should be concerned or not
From this study (2 months ago):
First diag. Brown recluse spider bite. 2nd diag. Schamburgs purpura. 3rd diag. Brown recluse bite. Biopsy showed necrotic epidermis and perivascular and perieccrine lymphocytic inflammation. Biopsy would not heal. Further testing shows greater saphenous vein reflux.
From this study (2 months ago):
I am a 53 year old male who suffered a spinal cord injury in March or 2012 after a myelogram procedure. It was subsequently discovered that I had several discs migrating into the cervical area of my spinal cord, along with a bruised spinal cord. In May of 2012 I had a multilevel fusion (c4.5, c5.6 and c6.7) to protect me from further damage. I continue to suffer from chronic nerve pain throughout my body, mostly on my left side (leg, arms fingers and feet). The primary medications I have to take (i.e. Lyrica) have side effects that are problematic, as well as have limited benefits.
Post a new comment OR Read more comments
Can you answer these questions (what is this?):
More questions for: Broken bone, Skin burning sensation
You may be interested at these reviews (what is this?):
- Skin burning sensation with delsym
I had been sick for about a week and had been taking Sudafed every 4-6 hours for congestion for the past couple of days. I also take wellbutrin SR daily as an antidepressant. I started taking the suspension formula of Delsym 12 hour release about 24 hours previously (so I had already had two doses ...
More reviews for: Broken bone, Skin burning sensation
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.